# SDR UIEA2023063000671

- Difficulty date: June 30, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 114,631 hours, 20,595 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Circuit Card
- Part number: 285N002836
- Part serial: D11307
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

"FIRE CARGO AFT WARNING" ON TAKEOFF ROLL. REJECTED TAKEOFF, FIRE BELL AND WARNING EICAS INTERMITTENTLY GOING OFF.( REMOVED AND INSTALLED AFT CARGO AFOLTS CARD IAW AMM 26-10-01-004-001 AND 26-10-01-404-006. GROUND TEST PASS. )
